# SDR TWAA9755001

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 7830 · Engine Thrust Reverser
- Part: B-Nut
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 10 - DURING CRUISE, THERE WAS SLIGHT SMOKE IN CABIN DUE TO LOOSE HYDRAULIC LINE AT B-NUT ON LEFT ENGINE THRUST REVERSER MODULE.  TIGHTENED B-NUT AND OPERATIONAL CHECK NORMAL.  (M)
